Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy skin rash on retum and scrotum

Premium Questions

Dr. Hardik Pitroda MD

Hi Doctor XXXXXXX Pitroda, plz find the attached images of my dkin rashes which you have asked for. ... View answer

Answered by : Dr. Hardik Pitroda ( Dermatologist)
Dr. Muhammad Ali Rauf MD

I have a skin rash it does not appear to be poison ivy -no blisters. instead it looks like a bite then a line from it that itches like crazy. went to Dr. they gave me cream-its been a week. I take 9 different... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr.    Muhammad Hanif MD

Hi doctor, I am having the skin rashes with itch. please suggest any medicine. ... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)
Dr. Sanjay Kumar Kanodia MD

Hi Doctor, This is in relation to some skin reaction that has started recently. I have attached some pics of the affected area, it seems that there appears a mark or a patch in the affected area. I used to have itching... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr.           Kakkar S. MD

I used a topical otc hydrocortizone ointment to treat a itchy skin rash a while ago. It worked, so I stopped using it. Now after many months the itch and rash is back, but worse than before. I... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr. Luchuo Engelbert Bain MD

I have had a skin rash small bumps that itch slightly a few weeks ago on the backs of both thighs, now three weeks later on the back of one thigh and around the back of the right side of my waist. I ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr.   Andrew Rynne MD MD

I am developing blackish skin rash in my left leg...which itches a lot ..kindly suggest proper medicine ... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr.  Rahul Kumar MD

I have had a itchy skin rash on most of my body for almost 3 weeks now, it will start to go away one place then start again under my breasts or on my back or on the side of my private area. I have ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.       Harry Maheshwari MD

fATIQUE, TIRED, ITCHY SKIN ALL OVER, RED DOT RASH, GASSY AND SOME CONSTIPATION i HAVE UNBEARABLE ITCHY WHICH STARTED 2 WEEKS AGO, WENT TO dr AND HE SAID BACTERIAL FOLLICULITIS , HE THOUGHT RECEIVED ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.  Sumanth Amperayani MD

and no headache or fever but she has an itchy rash under one arm and it looks a little sandpapery on her belly ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)

Mobile Questions and Answers

Dr. Narender Saini MD

Ithi skin rash could be hives. You should see a skinspecialist. Take tab citrizine 10 mg daily to reduce itch

Dr.  Sumanth Amperayani MD

Hi.. Its safe... No problem. It might cause some drowsiness but be careful while she's going to washroom ETC...hold her to help. Hope my answer was helpful for you. Happy to help anytime. Further clarifications and...

Dr. Muhammed Aslam MD

Hello dear,welcome to healthcare magic forum. Most probably,you are suffering from a fungal infection.It can be treated with anti-fungals like clotrimazole and anti-histamincs. Kindly see your doctor for proper diagnosis...